Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Suffering from Polycystic ovary, prescribed MCbm69. Tried IV, results negative. Irregular periods. Will this tab work?

Hello Doctor, I am suffering from polysistic ovary . Doctor has prescribed me MCbm69 tablets for me and my husband. I want to know the use of this tablet. I have been taking Glycophage for last 1 year but still my periods are irregular. We also tried for I V I but still the result was negative. We are againg planning for second round of IVI. Will the above tablet help us.?
Asked On : Tue, 18 Dec 2012
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response

The MCbm69 tablet contains mecobalamamin, folic acid, pyridoxine hydrochloride. Your doctor prescribed it to help improve your hemoglobin level. Perhaps you have been suffering of anemia or being fatigued recently, so, you were prescribed this medicine.

Furthermore, studies show efficacy of taking folic acid supplement to increase the chances for fertility.

All the best!
Answered: Thu, 12 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor